# SDR GTIA012254

- Difficulty date: November 8, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION NICKS AND GOUGES AT SEAT TRACK -X22 INCH FROM STATION 200-342.  REMOVED SEAT TRACK FROM STATION 285-342.  FABRICATED DRILLED AND LOCATED SEAT TRACK FROM STATION 285-342.  DRILLED AND LOCATE SPLICE.  INSTALLED SEAT TRACK FROM STATION 285-342 AND SPLICE.  REMOVED SEAT TRACK FROM STATION 200-285.  LOCATE AND DRILLED SEAT TRACK STATION 200-285.  LOCATE AND DRILL SPLICE STATION 285.  INSTALLED SEAT TRACK AND SEAT TRACK SPLICE IAW DC9 SRM FROM STATION 200-342.  (M)
